• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more

Cambridge and Periods - Please help! (TMI)

Lani123 said:
I'm having issues, am on the pill, can normally time my periods to the hour...and now it's started almost 2 weeks early...i'm gutted (doesn't hurt too much and i'm usually doubled over in pain) i'm on day 23 of CD, I can't cope with it happening all the time. Is there anything the dr can give to stop this from happening?
Lani are u and i about to have two discussions in two threads lol?! Im on the pill too and i am de taking two packs in a row this month as no way having 4 in 8 weeks! I expect doc will say nothing u can do except come off diet :-/
Get Rid of this ad and join in on the conversation for free today! Tap here!


I'm a believer!
Ha ha, looks like it ;-).

I'm proper sick of it already, I'm going to try the back to back packs, the OH is as unimpressed as me lol. It's just annoying :-(
Lani123 said:
Ha ha, looks like it ;-).

I'm proper sick of it already, I'm going to try the back to back packs, the OH is as unimpressed as me lol. It's just annoying :-(
Ah see now i have now OH to moan but still its nt exactly fun is it?! Oh the price we pay for little tiny jeans that fit us!
Lani123 said:
Lol, I know...he's not moaning, he knows how much I want to lose weight so he'll manage I'm sure ha ha
Yes he is a bloke after all, im sure he will deal with it lol. I would be interested to know if it is bad for u tho, i mean u lose iron in blood but tbh apart from being annoyed with it i dont feel ill or anything.


I'm a believer!
Nah, I feel ok...a bit bloated, it doesn't feel like a normal period, normally I'd be on the sofa with a hot water bottle, painkillers and a blanket..I'm fine. I am overly tired though, which sucks.

I feel guilty enough that I can't give blood whilst on this diet, and this happening as well...I feel like mother nature is trying to screw me over lol
Extreme weight loss and sudden exercise can make some women miss their periods totally or others have them more often everyone is different.
How strange, Im only 11 days in to the diet & last night I started totm only it's 8 days early, I was confused to why ? & now I know thanks ladies, trouble is ive had very painful cramps & it's quite heavy, do u think this will continue ?
ive been on the contraceptive injection (depo provera) for years NEVER have i had a period on it...not even the slightest bit of breakthrough bleeding either. i stopped it to get pregnant with my son then as soon as i was clear to go back onto contraception i went back to depo and again from day one never had another period....yet a week after starting cambridge diet i was on for a full week straight lukily with no pains ! wasnt best pleased ugh hate periods but im guessing it was to do with the sudden lifestyle change so im not so worried just been for my latest injections and nurse said nothing to worry about...x
My periods are now every 21-22 days instead of the 31 day cycle I had pre CWP.
I have had the contraception inject and had not had a period for months and months...On week 2 of the diet which I started Aug 30th I have been bleeding now for 2 weeks heavy heavy not light its really annoying, yes I have lost a ton of weight but the reason I had teh dep injection is to stop my period. Does anyone think my periods will stop again .I might stop teh diet if it doesnt cos I cannot stand this

I'm sorry to gross anyone out with my TMI, but I was just hoping for a bit of advice.

Before starting the CD, I had regular 28 day cycles, with no birth control.

I am in my 11th week of the CD (I am doing 12 weeks altogether), and my periods have been all over the place (26 day cycle and 30 day cycle), until yesterday, I have come on again after 21 days. It is very, very thick and dark, much darker than usual.

Is it my period or some breakthrough bleeding? It seems too early to have my period?

Do I need to come off the CD early, or does anyone think it is anything I should worry about?

Sorry for the TMI, but I don't want to bother the doctor, and I'm really bothered by this.

How is your period now
I had the same issue last time around and it didn't stop until I came off the plan. I would have my period for 10 days, have a 4-5 day break and then it would be back again.

Always heavy, I always felt tired but doctor said nothing I could really do. He changed my pill for a while but it didn't agree with me. I just put up with it because to be honest I would rather have loads of periods each month than stay at the weight I was. Small price for me to pay xxx

Similar threads